# SDR AALA2024011899056

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 23,321 hours, 9,764 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY LOCK IS DIFFICULT TO OPERATE. SECURED AFT LEFT LAVATORY DOOR UPPER TRIM PER AMM 25-40 -00
